# SDR SWAA2022030375305

- Difficulty date: February 18, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948534
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON R/H AFT BULKHEAD SUPPORT BS500I RBL 25 WL156 / [01] EVALUATED CORROSION; BS 500I RBL25 WL 156 FOUND 0.027 REMOVED FROM ORIG 0.071 IN A 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS2473;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] REMOVED BULKHEAD SUPPORT R/H BS500I RBL25 TO RBL65 PER SRM 51-40-02-0G-0.;[05] CORRECTION OF LOCATION; SHOULD BE RBL 25- RBL 61;[06] LOCATED; DRILLED; AND DEBURRED NEW FCB R/H AFT BULKHEAD SUPPORT BS 500I; RBL 25 - RBL 61; WL 156 - WL 195 IAW SRM 51-40-05-0G-0; DWG# 143A7902. OK TO INSTALL SUPPORT.;[07] VERIFIED CORRECTIVE ACTION 6.;[08] INSTALLED NEW FCB R/H AFT BULKHEAD SUPPORT BS 500I; RBL 25 - RBL 61; WL 156 - WL 195 IAW SRM 51-40-02-0G-0; DWG# 143A7902.;[09] VERIFIED CORRECTIVE ACTION 8.;[10] WORKSCOPE COMPLETE
